# SDR SWAA2025081291379

- Difficulty date: July 14, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT AFT SHIELD BS 847-867, RBL 22, WL 157.   NO ALLOWABLE DAMAGE GIVEN FOR THIS PART IN SRM 53-00-53-1A-2. REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0, STEP 9.  REMOVED DAMAGED SHIELD AND INSTALLED A NEW SHIELD IAW SRM 51-40-02 AND DWG 146A0081 REV -.
